MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL- M, ROTATIONAL KNEE PROSTHESIS; KNEE-JOINT PROSTHESIS RIGHT, SMALL, COCRMO/TINBN, WITH PATELLAR FLANGE

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL- M, ROTATIONAL KNEE PROSTHESIS; KNEE-JOINT PROSTHESIS RIGHT, SMALL, COCRMO/TINBN, WITH PATELLAR FLANGE
Model Number 15-3816/11#02
Medical Device Problem Codes Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Failure of Implant (1924); Pain (1994)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Tinbn-coated hinged knee was implanted (b)(6) 2022 as a temporary spacer for the 1st stage in a planned 2 stage revision for infection.This tinbn-coated hinged knee was used as a spacer because of the patient's nickel allergy.The patient underwent revision surgery (b)(6) 2022.The femoral component, tibial polyethylene bearing, and femoral augment were replaced (impacted onto the existing femoral stem in situ).Prior surgeries on this knee include: primary and revision tka (not link product), revision with link compassionate use components (b)(6)2022(comp(b)(4)), and subsequent revisions (b)(6) 2022 and (b)(6) 2022 for infection (previously reported in complaint (b)(4)).[customer].
 
Additional Manufacturer Narrative
 
Event or Problem Description
Tinbn-coated hinged knee was implanted (b)(6) 2022 as a temporary spacer for the 1st stage in a planned 2 stage revision for infection.This tinbn-coated hinged knee was used as a spacer because of the patient's nickel allergy.The patient underwent revision surgery (b)(6) 2022.The femoral component, tibial polyethylene bearing, and femoral augment were replaced (impacted onto the existing femoral stem in situ).Prior surgeries on this knee include: primary and revision tka (not link product), revision with link compassionate use components (b)(6) 2022 ((b)(4)), and subsequent revisions (b)(6) 2022 and (b)(6) 2022 for infection (previously reported in (b)(4)).[customer].

Brand Name
ENDO-MODEL- M, ROTATIONAL KNEE PROSTHESIS
Common Device Name
KNEE-JOINT PROSTHESIS RIGHT, SMALL, COCRMO/TINBN, WITH PATELLAR FLANGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17602032
Report Number3004371426-2023-00078
Device Sequence Number6125875
Product Code KRO
UDI-Device Identifier04026575034741
UDI-Public04026575034741
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/30/2026
Device Model Number15-3816/11#02
Device Catalogue Number15-3816/11#02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight109 KG